Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10, Issue 2, Pages 311-314
http://dx.doi.org/10.1155/S0161171287000371

On some properties of polynomials rings

Department of Mathematics, University of Jordan, Amman, Jordan

Received 4 February 1986; Revised 29 April 1986

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. Al-Ezeh, “On some properties of polynomials rings,” International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 2, pp. 311-314, 1987. https://doi.org/10.1155/S0161171287000371.